Toggle Main Menu Toggle Search

Open Access padlockePrints

Towards a sociological theory of discretion

Lookup NU author(s): Professor Elaine Campbell

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Campbell E

Publication type: Article

Publication status: Published

Journal: International Journal of the Sociology of Law

Year: 1999

Volume: 27

Issue: 1

Pages: 79-101

ISSN (print): 0194-6595

ISSN (electronic): 1095-9262

URL: http://dx.doi.org/10.1006/ijsl.1999.0082

DOI: 10.1006/ijsl.1999.0082


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share